On the convolution of logistic random variables
An expression is obtained for the distribution of a convolution of independent and identically distributed logistic random variables by directly inverting the characteristic function. This distribution is shown to be closely approximated by a student's t distribution when both distribution are standardized. Moreover, by showing that some of the analytic simplicity and statistical properties that are manifest in the single logistic also obtain in the convolution, an application of the convolution as a dose-response curve in the bio-assay problem is suggested. © 1983 Physica-Verlag.
George, E., & Mudholkar, G. (1983). On the convolution of logistic random variables. Metrika, 30 (1), 1-13. https://doi.org/10.1007/BF02056895